# SDR SWAA2013100320767

- Difficulty date: September 29, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 25,633 hours, 11,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN TRACK CRACKED BETWEEN BS 747 TO BS 767 RBL 13.84.  R & R TRACK IAW SRM & DRAWING.
